# SDR ENHA2006P3102

- Difficulty date: March 3, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N77HV
- Make and model: Piper PA-31-350
- Aircraft serial: 318152193
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Leaking
- Location: Rt Engine
- Component: Engine, Lyc, LTIO540J2BD
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: A

## Discrepancy

ON CLIMB RT ENGINE MANIFOLD PRESSURE REDUCED TO AMBIENT, UPON LANDING, NOTICED OIL LEAKAGE AND STREAKING RT N COWLING.  REPLACED CYL NR 2.  AC RETURNED TO SERVICE.  (K)
